# SDR ASOA2014081511088

- Difficulty date: August 11, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 25,451 hours, 17,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED OPS TEST.  TROUBLESHOT  IAW FIM 33-51-00-810-804 AND FOUND ESPU BATTERY PACK NR 3 & NR 4 TO BE UNSERVICABLE.  REPLACED BATTERY PACK IAW 33-51-17-400-801.  PERFORMED OPS CHECK TASK 33-51-17-710-801, OPS TESTED GOOD OK TO CLOSE PANEL 273ALC.  INSTALLED PANEL 273ALC THAT WAS SERVICEABLE IAW AMM 25-26-05-400-804.  PERFORMED OPS TEST OF EMERGENCY LIGHTS IAW AMM 33-51-00-710-802.
